Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 142, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 8, 2015, 11:30 PM CDT for 8 counties in Mississippi. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 11:30 PM CDT (04:30 UTC)
- Expired
- Jun 9, 2015, 12:30 AM CDT
- In force
- 60 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Pontotoc County, MS, Prentiss County, MS, Tippah County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 97 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 11:55 PM CDT | TSTM WND DMG | New Albany, MS | TREES DOWN THROUGHOUT UNION COUNTY...INCLUDING NEW ALBANY. |
| Jun 9, 12:25 AM CDT | TSTM WND DMG | Furrs, MS | TREES DOWN ON JAGGERS ROAD NEAR THE PONTOTOC PARKWAY. A ROOF WAS LIFTED OFF A TRAILER ON KINGS HIGHWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 4.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 895 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1707 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
123 WUUS54 KMEG 090430 SVRMEG MSC009-071-081-093-115-117-139-145-090530- /O.NEW.KMEG.SV.W.0142.150609T0430Z-150609T0530Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1130 PM CDT MON JUN 8 2015 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN BENTON COUNTY IN NORTHEASTERN MISSISSIPPI... NORTHEASTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI... SOUTHWESTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI... SOUTHEASTERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI... NORTHERN PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI... SOUTHERN TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI... WESTERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI... UNION COUNTY IN NORTHEASTERN MISSISSIPPI... * UNTIL 1230 AM CDT * AT 1129 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUE MOUNTAIN...OR 8 MILES NORTH OF NEW ALBANY...MOVING SOUTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... TUPELO...NEW ALBANY...HOLLY SPRINGS...PONTOTOC...RIPLEY... BALDWYN...VERONA...TRACE STATE PARK...WALL DOXEY STATE PARK... SALTILLO...GUNTOWN...PLANTERSVILLE...BLUE MOUNTAIN...ECRU...ETTA... CAMBRIDGE...BLAIR...NEW HARMONY...KEOWNVILLE AND BETHLEHEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3435 8947 3476 8947 3468 8864 3413 8865 TIME...MOT...LOC 0429Z 305DEG 24KT 3461 8903 HAIL...0.75IN WIND...60MPH $$
1 follow-up statement
144
WWUS54 KMEG 090526
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1226 AM CDT TUE JUN 9 2015
MSC009-071-081-093-115-117-139-145-090536-
/O.EXP.KMEG.SV.W.0142.000000T0000Z-150609T0530Z/
BENTON MS-LAFAYETTE MS-PRENTISS MS-MARSHALL MS-PONTOTOC MS-TIPPAH MS-
LEE MS-UNION MS-
1226 AM CDT TUE JUN 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BENTON...NORTHEASTERN
LAFAYETTE...SOUTHWESTERN PRENTISS...SOUTHEASTERN MARSHALL...NORTHERN
PONTOTOC...SOUTHERN TIPPAH...WESTERN LEE AND UNION COUNTIES WILL
EXPIRE AT 1230 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
LAT...LON 3435 8947 3476 8947 3468 8864 3413 8865
TIME...MOT...LOC 0517Z 305DEG 24KT 3461 8903
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:50 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 8, 9:50 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 950 PM CDT MON JUN 8 2015 .UPDATE... NO MAJOR UPDATES PLANNED FOR THE REMAINDER OF THIS EVENING. && .DISCUSSION... A MID LEVEL SHORTWAVE CONTINUES TO PUSH SOUTHEAST ACROSS THE TENNESSEE VALLEY THIS EVENING. THIS HAS TRIGGERED SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WHICH ARE NOW MAINLY CONFINED TO AREAS ALONG AND SOUTH OF INTERSTATE 40. STORMS SHOULD CONTINUE TO PROPAGATE SOUTHEASTWARD THROUGH THE NIGHT WITH LIKELY POPS CONTINUING AFTER MIDNIGHT ACROSS NORTHEAST MISSISSIPPI. A FEW STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL WILL CONTINUE THIS EVENING AS THE THERMODYNAMIC ENVIRONMENT ALONG AND SOUTH OF THE CONVECTION REMAINS UNSTABLE. A FEW SEVERE STORMS CANNOT BE RULED OUT WITH DAMAGING WIND GUSTS POSSIBLE IN NORTHEAST MISSISSIPPI. THE CURRENT FORECAST HANDLES THE SITUATION WELL AND NO MAJOR UPDATES ARE PLANNED FOR THE REMAINDER OF THIS EVENING. JLH && .PREV DISCUSSION... /ISSUED 253 PM CDT MON JUN 8 2015/ DISCUSSION... MAIN CONCERNS ARE NEAR-TERM...SURROUNDING THE ONGOING SEVERE THREAT WHICH WILL LIKELY LAST THROUGH MID TO LATE EVENING FOR MUCH OF THE MID-SOUTH... CURRENTLY...A FRONTAL BOUNDARY WAS MOVING SOUTH APPROACHING SOUTHEAST MO WHICH HAS BEEN PROVIDING FOCUS FOR THUNDERSTORM DEVELOPMENT EARLY THIS AFTERNOON. SCATTERED THUNDERSTORMS HAVE DEVELOPED EAST OF I-55 BUT HAVE LARGELY REMAINED BELOW SEVERE LIMITS. CONFLUENCE ZONES/DIFFERENTIAL HEATING BOUNDARIES HAVE PROVIDED FOCI FOR WARM SECTOR THUNDERSTORM DEVELOPMENT AND THIS SHOULD CONTINUE THROUGH LATE AFTERNOON. THE AIRMASS IS CHARACTERIZED BY SBCAPES AT OR ABOVE 1500 J/KG AREA-WIDE WHICH SHOULD FOSTER VIGOROUS CONVECTIVE UPDRAFTS. KINEMATIC PROFILES ARE NOT OVERLY CONDUCIVE...ALTHOUGH THEY ARE BECOMING MORE SO AS THE AFTERNOON PROGRESSES. THE STRONGEST DEEP LAYER SHEAR IS RELEGATED TO NORTHERN TENNESSEE WHERE 35-40 KTS OF EFFECTIVE SHEAR IS IN PLACE. STORMS SHOULD CONTINUE TO ORGANIZE WITH DAMAGING WINDS AND MARGINALLY SEVERE HAIL THE MAIN THREATS THROUGH THE REST OF THE AFTERNOON. FOR TONIGHT...CONVECTION WILL DIMINISH IN INTENSITY AND COVERAGE AS THE FRONTAL BOUNDARY PUSHES SOUTH. MODELS CONTINUE TO BE AGGRESSIVE IN SHUNTING THE FRONT THROUGH THE MID-SOUTH WHICH SUGGESTS A DRIER FORECAST THAN PREVIOUS FORECASTS. THE TEMPERATURE GRADIENT ASSOCIATED WITH THE FRONT IS WEAK AT BEST...SO TEMPERATURES WILL STILL BE ABOVE AVERAGE EVEN IN THE POST-FRONTAL AIRMASS TOMORROW. DEWPOINTS WILL DECREASE SLIGHTLY SO HEAT INDICES WILL BE LOWER TOMORROW THAN THEY HAVE BEEN THE PAST FEW DAYS. AIRMASS THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTHERN MISSISSIPPI THROUGH MID-WEEK AS SURFACE HIGH PRESSURE BEGINS TO BUILD BACK INTO THE REGION. BY LATE WEEK...MODEL SOLUTIONS AGREE THAT A SUMMERTIME REGIME SHOULD BECOME ESTABLISHED AS RIDGING DEVELOPS WITH THUNDERSTORM CHANCES EXPECTED DAILY DURING PEAK HEATING. THESE DIURNAL STORMS WILL DIMINISH DURING THE NIGHTTIME HOURS WITH THIS CYCLE REPEATING FOR THE FORESEEABLE FUTURE. TEMPERATURES WILL LIKELY BE NEAR TO ABOVE AVERAGE THROUGH THE PERIOD. TVT && .AVIATION... 00Z TAF SET THE NEXT COUPLE OF HOURS STILL POSES A VICINITY THREAT FOR THUNDER AT EACH SITE...WITH AN ADDITIONAL CHANCE FOR AN ON STATION SHOWER. OTHERWISE...THIS TAF PERIOD IS EXPECTED TO BE VFR...WITH SOME LIGHT FOG/MVFR VSBY POSSIBLE AT BOTH MKL AND TUP NEAR SUNRISE. WINDS WILL BE LIGHT AS THE COLD FRONT WEAKENS OVER THE REGION. LATE IN THE PERIOD A FEW STORMS MAY REFORM NEAR TUP...BUT COVERAGE SUGGESTS A VCTS REMARK. JAB && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 8, 9:54 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 954 PM CDT MON JUN 8 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-100500- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 954 PM CDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TONIGHT ACROSS NORTH MISSISSIPPI. ISOLATED STRONG TO DAMAGING THUNDERSTORM WIND GUSTS...SMALL HAIL...HEAVY RAINFALL...AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THE STRONGEST STORMS. THE STRONG TO SEVERE THUNDERSTORM THREAT SHOULD DIMINISH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY STORM DAMAGE...LARGE HAIL...OR FLOODING TO THE NATIONAL WEATHER IN MEMPHIS TENNESSEE. JLH
In the hours before
Local storm report, Jun 8, 7:04 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
704 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG POTTS CAMP 34.65N 89.31W
06/08/2015 MARSHALL MS BROADCAST MEDIA
2 LARGE TREES DOWN ON HOUSES IN POTTS CAMP AREA.
0210 PM HAIL BUENA VISTA 35.97N 88.28W
06/08/2015 E1.25 INCH CARROLL TN BROADCAST MEDIA
LARGE HAIL REPORTED.
0215 PM TSTM WND DMG BELLS 35.72N 89.09W
06/08/2015 CROCKETT TN BROADCAST MEDIA
LARGE TREES DOWN BLOCKING HIGHWAY 79 AROUND THE FORKED
DEER RIVER BRIDGE NEAR BELLS.
0220 PM TSTM WND DMG BELLS 35.72N 89.09W
06/08/2015 CROCKETT TN TRAINED SPOTTER
TREES DOWN AND HOUSES DAMAGED ALONG HIGHWAY 412 NEAR
BELLS.
0220 PM TSTM WND DMG S DYER 36.07N 88.99W
06/08/2015 GIBSON TN EMERGENCY MNGR
TOPS OF TREES SNAPPED. MAIL BOXES DAMAGED AROUND THE
GIBSON HIGH SCHOOL AREA AND AROUND 130 TRENTON HIGHWAY.
0413 PM TSTM WND DMG 2 E HENDERSON 35.44N 88.61W
06/08/2015 CHESTER TN TRAINED SPOTTER
SHINGLES OFF ROOF.
0418 PM TSTM WND DMG JACKSON 35.63N 88.83W
06/08/2015 MADISON TN TRAINED SPOTTER
SEVERAL TREES DOWN AND POWER LINES DOWN AROUND JACKSON.
0418 PM FLASH FLOOD JACKSON 35.63N 88.83W
06/08/2015 MADISON TN TRAINED SPOTTER
WATER 6 INCHES DEEP REPORTED ON STREETS NEAR JACKSON
GENERAL HOSPITAL.
0420 PM TSTM WND DMG JACKSON 35.63N 88.83W
06/08/2015 MADISON TN PUBLIC
SEVERAL LARGE TREES...TREE LIMBS...AND POWER LINES DOWN
ACROSS MADISON COUNTY TENNESSEE.
&&
MRMSpecial weather statement, Jun 8, 8:41 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 841 PM CDT MON JUN 8 2015 TNZ088-089-090230- SHELBY TN-FAYETTE TN- 841 PM CDT MON JUN 8 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 930 PM CDT FOR... SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... AT 841 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR LAKELAND...OR NEAR BARTLETT...MOVING SOUTHEAST AT 35 MPH. PEOPLE IN SOUTHEASTERN SHELBY AND SOUTHWESTERN FAYETTE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3507 8993 3525 8990 3520 8931 3501 8936 TIME...MOT...LOC 0141Z 327DEG 29KT 3521 8977
Local storm report, Jun 8, 8:45 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
845 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG ARLINGTON 35.28N 89.66W
06/08/2015 SHELBY TN PUBLIC
DRAIN GUTTER RIPPED OFF OF HOME IN ARLINGTON.
&&
JLHSpecial weather statement, Jun 8, 9:08 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 908 PM CDT MON JUN 8 2015 MSZ002>005-009-TNZ088>091-090315- BENTON MS-TIPPAH MS-MARSHALL MS-ALCORN MS-PRENTISS MS-HARDEMAN TN- MCNAIRY TN-SHELBY TN-FAYETTE TN- 908 PM CDT MON JUN 8 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 1015 PM CDT FOR... NORTHERN BENTON COUNTY IN NORTHEASTERN MISSISSIPPI... NORTHERN TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI... NORTHERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI... WESTERN ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI... NORTHWESTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI... SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... AT 908 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 9 MILES EAST OF LAGRANGE...OR 12 MILES SOUTH OF BOLIVAR...MOVING SOUTHEAST AT 20 MPH. PEOPLE IN NORTHERN BENTON...NORTHERN TIPPAH...NORTHERN MARSHALL... WESTERN ALCORN...NORTHWESTERN PRENTISS...SOUTHERN HARDEMAN... SOUTHWESTERN MCNAIRY...EASTERN SHELBY AND SOUTHERN FAYETTE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3475 8861 3488 8964 3514 8964 3509 8861 TIME...MOT...LOC 0208Z 295DEG 19KT 3509 8906
Special weather statement, Jun 8, 9:35 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
935 PM CDT MON JUN 8 2015
ARZ036-MSZ001-002-TNZ088-090330-
CRITTENDEN AR-MARSHALL MS-DE SOTO MS-SHELBY TN-
935 PM CDT MON JUN 8 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 1030 PM CDT FOR...
EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHEASTERN DE SOTO COUNTY IN NORTHEASTERN MISSISSIPPI...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
AT 935 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER MIDTOWN MEMPHIS...
OR 9 MILES WEST OF GERMANTOWN...MOVING SOUTHEAST AT 35 MPH.
PEOPLE IN EAST CENTRAL CRITTENDEN...NORTHWESTERN MARSHALL...
NORTHEASTERN DE SOTO AND SHELBY COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3503 9022 3504 9019 3508 9019 3513 9015
3512 9009 3514 9006 3517 9011 3519 9012
3521 9009 3521 9007 3524 9008 3523 8964
3500 8964 3499 8963 3489 8964 3499 9025
TIME...MOT...LOC 0235Z 293DEG 32KT 3511 8995Local storm report, Jun 8, 11:02 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1102 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG RIPLEY 34.73N 88.94W
06/08/2015 TIPPAH MS PUBLIC
TREES DOWN AND FLOODING ALONG HIGHWAY 15 IN RIPLEY.
&&
JLHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:08 PM CDT | Special Weather Statement | MEG | Benton | 67 min |
| Jun 8, 9:38 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Prentiss, Tippah | 52 min |
| Jun 8, 10:04 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall | 41 min |
| Jun 8, 10:15 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Union | 45 min |
| Jun 8, 10:29 PM CDT | Flash Flood Warning | MEG | Benton, Tippah | 2 hr |
| Jun 8, 10:40 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Tippah, Union | 50 min |
| Jun 8, 10:41 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 49 min |
| Jun 8, 10:55 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Tippah | 50 min |
| Jun 8, 11:45 PM CDT | Flash Flood Warning | MEG | Lafayette, Marshall, Union | 2 hr |
| Jun 9, 12:29 AM CDT | Flash Flood Warning | MEG | Benton, Tippah | 91 min |
| Jun 9, 1:16 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Yalobusha | 26 min |
| Jun 9, 1:50 AM CDT | Flash Flood Warning | MEG | Coahoma | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.